Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Fractional Calculus and Applied Analysis

Editor-in-Chief: Kiryakova, Virginia


IMPACT FACTOR 2018: 3.514
5-year IMPACT FACTOR: 3.524

CiteScore 2018: 3.44

SCImago Journal Rank (SJR) 2018: 1.891
Source Normalized Impact per Paper (SNIP) 2018: 1.808

Mathematical Citation Quotient (MCQ) 2018: 1.08

Online
ISSN
1314-2224
See all formats and pricing
More options …
Volume 18, Issue 1

Issues

Existence and Multiplicity of Solutions for Nonlinear Elliptic Problems with the Fractional Laplacian

Qing-Mei Zhou / Ke-Qi Wang
  • College of Mechanical and Electrical Engineering Northeast Forestry University Harbin, Heilongjiang, 150040, P. R.CHINA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-02-10 | DOI: https://doi.org/10.1515/fca-2015-0009

Abstract

In this paper we consider a nonlinear eigenvalue problem driven by the fractional Laplacian. By applying a version of the three-critical-points theorem we obtain the existence of three solutions of the problem in Hα(Ω). In addition the existence of at least two nontrivial solutions are also been obtained when 2<μ<2α*.

MSC 2010: 35J60; 47J30

Key Words and Phrases: fractional Laplacian; three critical points theorem; fractional Sobolev spaces; Dirichlet problem

References

  • [1] M. D.M. Gonz'alez, R. Monneau, Slow motion of particle systems as a limit of a reaction-diffusion equation with half-Laplacian in dimension one. Discrete Contin. Dyn. Syst. 32, No 4 (2012), 1255-1286.Web of ScienceGoogle Scholar

  • [2] L. A. Caffarelli, S. Salsa, L. Silvestre, Regularity estimates for the solution and the free boundary of the obstacle problem for the fractional Laplacian. Invent. Math. 171, No 2 (2008), 425-461.Web of ScienceGoogle Scholar

  • [3] Q. Y. Guan, Z. M. Ma, Boundary problems for fractional Laplacians. Stoch. Dyn. 5, No 3 (2005), 385-424.Google Scholar

  • [4] Y. Sire, E. Valdinoci, Fractional Laplacian phase transitions and boundary reactions: a geometric inequality and a symmetry result. J. Funct. Anal. 256, No 6 (2009), 1842-1864.Web of ScienceGoogle Scholar

  • [5] N. Laskin, Fractional quantum mechanics and L'evy path integrals. Phys. Lett. A. 268, No 4-6 (2000), 298-305.Google Scholar

  • [6] E. Di Nezza, G. Palatucci, E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces. Bull. Sci. Math. 136, No 5 (2012), 521-573.Web of ScienceGoogle Scholar

  • [7] B. Barrios, E. Colorado, A. de Pablo, U. S'anchez, On some critical problems for the fractional Laplacian operator. J. Differ. Equ. 252, No 11 (2012), 6133-6162.Google Scholar

  • [8] C. Mouhot, E. Russ, Y. Sire, Fractional Poincar'e inequalities for general measures. J. Math. Pures Appl. 95, No 1 (2011), 72-84.Google Scholar

  • [9] G. Bonanno, Some remarks on a three critical points theorem. Nonlinear Anal. 54, No 4 (2003), 651-665.Google Scholar

  • [10] X. Cabr'e, Y. Sire, Nonlinear equations for fractional Laplacians I: Regularity, maximum principles, and Hamiltonian estimates. Ann. Inst. H. Poincar'e Anal. Non Lin'eaire 31, No 1 (2014), 23-53.Web of ScienceGoogle Scholar

  • [11] J. G. Tan, The Brezis-Nirenberg type problem involving the square root of the Laplacian. Calc. Var. Partial Differ. Equ. 42, No 1-2 (2011), 21-41.Google Scholar

  • [12] R. Servadei, E. Valdinoci, Mountain pass solutions for non-local elliptic operators. J. Math. Anal. Appl. 389, No 2 (2012), 887-898.Web of ScienceGoogle Scholar

  • [13] K. Perera, R. P. Agarwal, D. O'Regan, Morse Theoretic Aspects of p-Laplacian Type Operators. American Mathematical Society, Providence (2010).Google Scholar

  • [14] P. Rabinowitz, Minimax methods in critical point theory with applications to differential equations. In: CBMS Reg. Conf. Ser. Math, Vol. 65, American Mathematical Society, Providence, RI (1986).Google Scholar

  • [15] X. J. Chang, Z. Q. Wang, Nodal and multiple solutions of nonlinear problems involving the fractional Laplacian. J. Differ. Equ. 256, No 8 (2014), 2965-2992.Google Scholar

  • [16] R. Servadei, E. Valdinoci, Variational methods for non-local operators of elliptic type. Discrete Contin. Dyn. Syst. 33, No 5 (2013), 2105-2137.Web of ScienceGoogle Scholar

  • [17] M. M. Fall, T. Weth, Nonexistence results for a class of fractional elliptic boundary value problems. J. Funct. Anal. 263, No 8 (2012), 2205-2227.Web of ScienceGoogle Scholar

About the article

Received: 2014-04-30

Published Online: 2015-02-10


Citation Information: Fractional Calculus and Applied Analysis, Volume 18, Issue 1, Pages 133–145, ISSN (Online) 1314-2224, DOI: https://doi.org/10.1515/fca-2015-0009.

Export Citation

© 2015 Diogenes Co., Sofia.Get Permission

Comments (0)

Please log in or register to comment.
Log in